| Article ID: | iaor20013006 |
| Country: | United Kingdom |
| Volume: | 36 |
| Issue: | 3 |
| Start Page Number: | 907 |
| End Page Number: | 918 |
| Publication Date: | Sep 1999 |
| Journal: | Journal of Applied Probability |
| Authors: | Artalejo J.R., Gmez-Corral A. |
| Keywords: | M/G/1 queues |
There is a growing interest in queueing systems with negative arrivals; i.e. where the arrival of a negative customer has the effect of deleting some customer in the queue. Recently, Harrison and Pitel investigated the queue length distribution of a single server queue of type